Gromov-Witten invariants of flag manifolds, via D-modules

A. Amarzaya, Martin Guest

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)121-136
Number of pages16
JournalJournal of the London Mathematical Society
Volume72
Issue number1
DOIs
Publication statusPublished - 2005 Aug
Externally publishedYes

Fingerprint

Gromov-Witten Invariants
D-module
Flag Manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Gromov-Witten invariants of flag manifolds, via D-modules. / Amarzaya, A.; Guest, Martin.

In: Journal of the London Mathematical Society, Vol. 72, No. 1, 08.2005, p. 121-136.

Research output: Contribution to journalArticle

@article{3d60fae8048d4a79b2e713cb31ede9b0,
title = "Gromov-Witten invariants of flag manifolds, via D-modules",
author = "A. Amarzaya and Martin Guest",
year = "2005",
month = "8",
doi = "10.1112/S0024610705006381",
language = "English",
volume = "72",
pages = "121--136",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Gromov-Witten invariants of flag manifolds, via D-modules

AU - Amarzaya, A.

AU - Guest, Martin

PY - 2005/8

Y1 - 2005/8

UR - http://www.scopus.com/inward/record.url?scp=33644633946&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644633946&partnerID=8YFLogxK

U2 - 10.1112/S0024610705006381

DO - 10.1112/S0024610705006381

M3 - Article

AN - SCOPUS:33644633946

VL - 72

SP - 121

EP - 136

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -